# SDR CA090408005

- Difficulty date: March 25, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT THE TOP OF CLIMB PHASE, A LOUD NOISE WAS HEARD FROM LT ENGINE FOLLOWED BY UNCOMMANDED IN-FLIGHT SHUTDOWN. THE ENGINE WAS SECURED, AND THE ACFT RETURNED TO DEPARTURE AIRPORT, WHERE A SINGLE ENGINE LANDING WAS PERFORMED. NO DETAILS ON ENGINE CONDITION ARE AVAILABLE AT THIS TIME. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
